# SDR IPXA2021020365266

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 30,614 hours, 18,953 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**DIVERSION - NO EMERGENCY DECLARED - NO EQUIP USED - AC TAKEN OOS** DURING CRUISE FL370 EICAS MESSAGE FLT DECK TEMP AFT CABIN TEMP FWD CABIN TEMP INDICATED RAN FLT DECK OVERHEAT CHECKLIST AND COULD NOT CONTROL TEMP,DIVERTED TO BWISWAP TRIM AIR MODULATING VALVES WITH THE AFT,CYCLED ALL CB FAULT CLEAR,BIT ZONE TEMP CONTROLLER NO FAULT OPS CHECK GOOD,RE-SWAP VALVES AGAIN OPS CHECK GOOD.  T/S PER FIM 21-60-00-815-804.
